# SDR 96ZZZX918

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8270A
- Make and model: Doug DC-9-32
- Aircraft serial: 47037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Cable
- Part number: 3640085501
- Condition: Misrouted
- Location: Lt Tr Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CABLE MISRIGGING, LEFT THRUST REVERSER CABLE CHAFED THROUGH THE FORWARD PULLEY MOUNTING BRACKET UNDER THE COCKPIT PEDESTAL.
